# SDR COMA0160380

- Difficulty date: March 20, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 11,497 hours, 10,677 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Engine
- Part time: 11,497 hours, 10,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM ON THE LEFT AND RIGHT SIDE LOWER WEB HAS A CRACK AT THE FORWARD INBOARD CORNER OF THE LOWER ACCESS PANEL.  REPAIRED IAW WVAC EO 601R-53-2304C.
